MathSciNet Relay Station
MathSciNet bibliographic data
MR1626527 60J30 (60F05 60G10)
Bertoin, Jean Darling-Erdős theorems for normalized sums of i.i.d. variables close to a stable law. Ann. Probab. 26 (1998), no. 2, 832–852.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement